Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Selections Reprinted from Mathematical Reviews

Review information:
Journal: Bull. Amer. Math. Soc. 44 (2007), 439-445
Published electronically: May 11, 2007
Full text: PDF


MR: 0086071 (19,119a)
Jean-Pierre Serre
Sur la dimension homologique des anneaux et des modules noethériens. (French).
Proceedings of the international symposium on algebraic number theory, Tokyo & Nikko, 1955, Science Council of Japan, Tokyo, 1956, pp. 175--189.
Reviewed by: D. Buchsbaum

MR: 0244243 (39 #5560)
D. A. [Buchsbaum Buchsbaum, David A.]
Lectures on regular local rings.
Category Theory, Homology Theory and their Applications, I (Battelle Institute Conference, Seattle, Wash., 1968, Vol. One), Springer, Berlin, 1969, pp. 13--32.
Reviewed by: A. Zaks

MR: 0463157 (57 #3116)
Robin Hartshorne
Algebraic geometry.
Graduate Texts in Mathematics, Springer-Verlag, New York-Heidelberg, no. 52, 1977, xvi+496 pp., ISBN 0-387-90244-9, $24.50
Reviewed by: Robert Speiser

MR: 1730819 (2001d:14002)
David Eisenbud and Joe [Harris Harris, Joseph Daniel]
The geometry of schemes. (English summary).
Graduate Texts in Mathematics, Springer-Verlag, New York, no. 197, 2000, x+294 pp., ISBN 0-387-98638-3; 0-387-98637-5, $69.95; $26.95 paperbound
Reviewed by: Allen B. Altman

Journal: Bull. Amer. Math. Soc. 44 (2007), 439-445
Article copyright: © Copyright 2007 American Mathematical Society